Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: Running out of mirtazapine

Hybrid View

Previous Post Previous Post   Next Post Next Post
  1. #1

    Running out of mirtazapine

    I know that I'll be in trouble for this. I'm running out of mirtazapine. I have enough to last me until Tuesday. I also have some 30s which I will split to make 45mg if necessary. My lovely GP has put me on a four monthly repeat so hopefully there will be meds for me to collect at the pharmacy. I can't get there until after work on Tuesday. If there is a problem then I will have to ring the doctors. I can put in a request online which I will do. The lithium hasn't run out so it is probably some mistake on my part and not collecting my meds.

  2. #2
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    62,258
    Hope that it's easily sorted lovely and it is "just" that you forgot to pick it up. Chances are, had it not been a bank holiday then you would have not have forgotten..
    “You can't stop the waves, but you can learn to surf.”
    - Jon Kabat-Zinn

  3. #3
    I'm hoping that my meds are waiting at the pharmacy. Tried ringing them but they are shut today. Online there are two repeats for the lithium and I was allowed to order the mirtazapine. As the date was 7.8.2017 then I'm hoping that will be waiting too. If not I can pick up in a few days. I've enough for tonight and tomorrow without splitting them. I've forgotten because we have been away and also my bad back.

  4. #4
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    33,117
    Been there .... went 3 days without venlafaxine and didn't even realise why I felt so ill. Hope it's sorted tomorrow
    I believe if you wear enough pretty lipstick, sparkly jewellery and great shoes, no one will notice the size of your ass

  5. The Following User Says Thank You to Paula For This Useful Post:

    ElizabethJane1 (28-08-17)

  6. #5
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    62,258
    It's easily done lovely. Don't beat yourself up about it.
    “You can't stop the waves, but you can learn to surf.”
    - Jon Kabat-Zinn

  7. The Following User Says Thank You to Suzi For This Useful Post:

    ElizabethJane1 (28-08-17)

  8. #6
    I've sorted this. Meds were waiting at the Chemist. The mirtazapine is not on a 'repeat' unlike the lithium. The Pharmacist has said that I will need to go to the doctors to sort it out but I haven't got the time. Will try to find an appointment online.

  9. #7
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    62,258
    Well done for sorting. Do get that appointment lovely, you are important.
    “You can't stop the waves, but you can learn to surf.”
    - Jon Kabat-Zinn

  10. #8
    I'm going to see Dr D next week. I can't stop losing weight. I'm 7lbs below my target which in SW terms means reset the target or put on more weight. I have been mega busy and ill this week (bad had cold and cough) This is bad in terms of the lithium so I'm not sure what she will say. I've had bloods taken so not been recalled so they must be ok? I've had a bad fight with my doctors surgery and the pharmacy who will not prescribe the mirtazapine tablets any more. I have to have the dispersible ones which make me gag.They cannot prescribe them on the NHS because the cost is too high and the dispersible are half the cost. I had a telephone consultation with my doctor and she says their computers are fitted with software that do not allow them to order the tablets. She has said if I can't get on with them she will prescribe the tablets. I was convinced that they had made a mistake as the whole website had been changed. I still have a spare box of tablets left over from a old repeat. I even suggested changing anti ds but that is very dangerous waters.

  11. #9
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    62,258
    Oh EJ it sounds like things are really up in the air for you right now. I'm glad you're going to see Dr D as it sounds as if you could do with it to sort out the medication issues.
    I hate soluble tablets too and they have a similar effect on me, so I completely sympathise.
    “You can't stop the waves, but you can learn to surf.”
    - Jon Kabat-Zinn

  12. #10
    I'm not happy about it and reluctant to try the dispersible ones in case I am sick

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •